# SDR SWIA202056367

- Difficulty date: December 16, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262DRF WAS DISCOVERED TO HAVE MULTIPLE SCREW SHANKS BROKEN OFF INSIDE NUTPLATES STICKING OUT OF PRESSURE FLOOR RT SIDE SILL.  (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED NUTPLATES FOR FLOOR BOARD 262DRF IAW CRJ 200 SRM 51-42-06.
